# SDR 9902719913

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963N
- Make and model: Doug DC-9-31
- Aircraft serial: 47415
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Slat Press Panel
- Condition: Corroded
- Location: Fs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON LHS SLAT PRESSURE PANEL (P/N 5956065-41) AND RHS (P/N 5956065-43).  REPAIRED PER EA 99-164469.
